# SDR UIEA2016092700779

- Difficulty date: September 22, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 67,641 hours, 11,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 16265
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LIGHT CREW REST LIGHT ASSY INOPERATIVE.  REPLACED AFT CREW REST LIGHT ASSY.
